# SDR IPXA202305308762

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 32,917 hours, 20,197 cycles
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *DIVERSION* HIGH N1 VIBE INDICATION IN LEFT ENGINE
